# SDR HALA2017031700071

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 6,316 hours, 1,003 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - IDG 2 SYS FAULT. SERVICED NR 2 IDG AND PERFORMED BITE TEST OF THE ELECTRIC POWER GEN SYS (EPGS) AND GCU AND GAPCU PER TASK AMM 24-41-00 OPS CHECK GOOD. OK FOR SVC. BITE TEST PASSED.
